Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Brownsville, TX

October 30, 2015Kenedy County, Willacy County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Oct 30, 2015, 9:51 AM CDT for Kenedy County, Willacy County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2015, 9:51 AM CDT (14:51 UTC)
Expired
Oct 30, 2015, 10:15 AM CDT
In force
24 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 93 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 2.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2015-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2015-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2316 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
1.8
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WUUS54 KBRO 301451
SVRBRO
TXC261-489-301515-
/O.NEW.KBRO.SV.W.0075.151030T1451Z-151030T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
951 AM CDT FRI OCT 30 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL KENEDY COUNTY IN DEEP SOUTH TEXAS...
  NORTH CENTRAL WILLACY COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 1015 AM CDT

* AT 950 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES SOUTHWEST OF KENEDY COUNTY WIND FARMS TO
  NEAR SAN PERLITA...MOVING NORTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...OUTBUILDINGS AND SOME WINDOWS. 
           POWER OUTAGES ARE LIKELY. 

* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTH CENTRAL KENEDY AND NORTH CENTRAL WILLACY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 2642 9767 2692 9770 2691 9756 2686 9756
      2685 9755 2684 9757 2684 9756 2683 9756
      2682 9755 2642 9751
TIME...MOT...LOC 1450Z 215DEG 21KT 2692 9762 2653 9761 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

19/REYNOLDS
2 follow-up statements
801 
WWUS54 KBRO 301459
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
959 AM CDT FRI OCT 30 2015

TXC261-489-301515-
/O.CON.KBRO.SV.W.0075.000000T0000Z-151030T1515Z/
KENEDY TX-WILLACY TX-
959 AM CDT FRI OCT 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTH CENTRAL KENEDY AND NORTH CENTRAL WILLACY COUNTIES...

AT 958 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF KENEDY COUNTY WIND FARMS TO NEAR
SAN PERLITA...MOVING NORTHEAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...OUTBUILDINGS AND SOME WINDOWS. POWER 
         OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SAN PERLITA AND SAN PERLITA HIGH SCHOOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2642 9767 2692 9770 2691 9756 2686 9756
      2685 9755 2684 9757 2684 9756 2683 9756
      2682 9755 2642 9751
TIME...MOT...LOC 1458Z 215DEG 21KT 2695 9759 2656 9759 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

19/REYNOLDS
005 
WWUS54 KBRO 301504
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1004 AM CDT FRI OCT 30 2015

TXC261-489-301515-
/O.CON.KBRO.SV.W.0075.000000T0000Z-151030T1515Z/
KENEDY TX-WILLACY TX-
1004 AM CDT FRI OCT 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTH CENTRAL KENEDY AND NORTH CENTRAL WILLACY COUNTIES...

AT 1003 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF PORT OF BROWNSVILLE TO 7 MILES
NORTHEAST OF PORFIRIO...MOVING EAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...OUTBUILDINGS AND SOME WINDOWS. POWER 
         OUTAGES ARE LIKELY. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTH CENTRAL KENEDY AND NORTH CENTRAL WILLACY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 2642 9767 2692 9770 2691 9756 2686 9756
      2685 9755 2684 9757 2684 9756 2683 9756
      2682 9755 2642 9751
TIME...MOT...LOC 1503Z 270DEG 21KT 2683 9750 2644 9750 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

19/REYNOLDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 3:58 AM CDT, 5 hours 53 minutes earlier.

Area forecast discussion, Oct 30, 3:58 AM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 AM CDT FRI OCT 30 2015

.SHORT TERM  /TODAY THROUGH SATURDAY/...SATELLITE AND RADAR
IMAGES CONTINUE TO INDICATE CONVECTION DEVELOPING ACROSS
PORTIONS OF NORTHEAST MEXICO AND SOUTHWEST TEXAS INTO PORTIONS
OF THE HILL COUNTRY EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO DEVELOP ACROSS WESTERN PORTIONS OF CENTRAL AND
SOUTH TX THIS MORNING AND SPREAD EASTWARD THIS AFTERNOON AS LOW
PRESSURE CONTINUES TO DEVELOP ACROSS NORTHWEST TX AHEAD OF THE
500MB TROUGH ACROSS THE SOUTHWEST UNITED STATES AND NORTHWEST
MEXICO. LOW TO MID LEVEL MOISTURE WILL BE HIGH ACROSS THE CWA
TODAY INTO TONIGHT BEFORE THE SURFACE LOW ACROSS NORTHWEST TX
MOVES EASTWARD SATURDAY BRINGING A COLD FRONT THROUGH THE AREA SAT
AFTERNOON. RAIN CHANCES WILL BE HIGH TODAY THROUGH TONIGHT BEFORE
DRIER AIR FILTERS INTO THE CWA IN THE WAKE OF THE FRONT SATURDAY.
THE MAIN IMPACT CONTINUES TO BE THE POTENTIAL FOR HEAVY RAINFALL
THIS AFTERNOON INTO THIS EVENING BUT THERE IS THE POTENTIAL FOR
GUSTY WINDS AND SMALL HAIL WITH STRONGER STORMS. WITH THE RECENT
FLOOD ISSUES ACROSS PORTIONS OF HIDALGO AND WILLACY COUNTIES FROM
THE HEAVY RAINFALL THAT FELL LAST WEEKEND...HAVE DECIDED TO ISSUE
A FLASH FLOOD WATCH FOR HIDALGO...WILLACY AND CAMERON COUNTIES
TODAY THROUGH TONIGHT AS THE GROUND IN PORTIONS OF THESE COUNTIES
REMAIN SATURATED OR NEAR SATURATED. ANY HEAVY RAINFALL THAT FALLS
ACROSS SOUTHEAST PORTIONS OF HIDALGO COUNTY AND EASTERN PORTIONS
OF WILLACY COUNTY WILL PRODUCE FLASH FLOODING.

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...UPPER LEVEL TROUGH
EXITS THE AREA INTO SUNDAY WITH ABUNDANT DRY AIR FILTERING IN WITH
NORTHWEST FLOW BEHIND IT. MOISTURE CONTENT WILL LOWER ACROSS THE
CWA WITH PRECIPITABLE WATER VALUES LOWERING TO LESS THAN AN INCH.
AS THE DRY AIR MASS MOVES INTO THE AREA THE CHANCES OF RAIN WILL
BECOME LIMITED THROUGH NEXT WEEK. EXPECT A PLEASANT EVENING SATURDAY
NIGHT WITH TEMPERATURES IN THE LOW 80S FOR HALLOWEEN FESTIVITIES
WITH LOW HUMIDITY AND SKIES GRADUALLY CLEARING. OVERNIGHT TEMPS WILL
COOL DOWN INTO THE 60S SUNDAY MORNING WITH CLEAR SKIES AND THE 50S
TO LOW 60S BY MONDAY MORNING. ABUNDANT SUNSHINE WILL KEEP HIGH
TEMPERATURES WARM THROUGH THE PERIOD. LATE MONDAY INTO TUESDAY
ANOTHER TROUGH DIGS S ALONG THE PAC COAST ENTERING THE US. THIS
WILL RESULT IN SHIFTING WINDS SE ACROSS DEEP SOUTH TEXAS MOVING A
WARM FRONT NORTH INTO TUESDAY. THE GULF MOISTURE WILL INCREASE THE
POTENTIAL FOR ISOLATED SHOWERS INTO TUE. A FEW RIPPLES WITHIN THE
UPPER LEVEL FLOW IN ADDITION TO THE INSTABILITY IN THE AREA WILL
ENHANCE ISOLATED SHOWERS AND THUNDERSTORMS TUESDAY INTO WEDNESDAY.
TEMPERATURES WILL REMAIN NEAR NORMAL ACROSS THE AREA WITH AN
INCREASE IN CLOUD COVER WITH THE CONVECTION EXPECTED. PRESSURE
GRADIENT STRENGTHENS INCREASING SE WINDS ACROSS THE AREA.

&&

.MARINE...TODAY THROUGH SATURDAY...SEAS WERE NEAR 5 FEET WITH SOUTH-
SOUTHEAST WINDS NEAR 19 KNOTS AT BUOY020 EARLY THIS MORNING. STRONG
SOUTHEAST WINDS WILL DEVELOP ACROSS THE COASTAL WATERS TODAY AS LOW
PRESSURE ACROSS NORTHWEST TEXAS INCREASES THE PRESSURE GRADIENT
ACROSS THE LOWER TEXAS COAST. WILL ISSUE SMALL CRAFT ADVISORY FOR
THE LAGUNA MADRE TODAY AND TONIGHT AND CONTINUE SCA FOR THE OFFSHORE
WATERS TODAY THROUGH TONIGHT AS WINDS AND SEAS WILL REMAIN HIGH AS
THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE COASTAL WATERS.
STRONG SOUTH WINDS TONIGHT WILL SHIFT TO THE NORTHWEST AND DIMINISH
SATURDAY AS A COLD FRONT MOVES THROUGH THE COASTAL WATERS SAT
AFTERNOON. SMALL CRAFT ADVISORIES WILL LIKELY BE EXTENDED FOR THE
OFFSHORE WATERS SATURDAY BEFORE WINDS AND SEAS DIMINISH IN THE WAKE
OF THE FRONT.

SATURDAY NIGHT THROUGH THURSDAY...A FEW SHOWERS WILL STILL LINGER
ACROSS THE OFFSHORE WATERS EARLY SAT NIGHT AS THE TROUGH GRADUALLY
SHIFTS EAST. DRY AIR MASS BEHIND THIS TROUGH WILL MOVE INTO THE
REGION LIMITING THE POTENTIAL FOR ANY ADDITIONAL RAIN. THE SE
WINDS WILL DIMINISH AND SHIFT NORTHWEST BEHIND THE FRONT AND
REMAIN LESS THAN 15 KNOTS. THIS WILL LOWER SEAS BACK TO LESS THAN
4 FEET WITH SCA CONDITIONS NOT CONTINUING. SEAS SUBSIDE MONDAY
THROUGH TUESDAY AS WINDS LOWER. ANOTHER LOW PRESSURE DIGS SOUTH
ALONG THE W COAST RETURNING SE FLOW ACROSS THE GULF WATERS AND
RETURNING WARM FRONT ACROSS THE REGION LATE MON NIGHT INTO
TUESDAY. SEAS WILL BEGIN TO BUILD WITH THE POTENTIAL FOR SCEC OVER
THE OFFSHORE WATERS INTO WEDNESDAY WITH A ROUND OF SHOWERS AND
THUNDERSTORMS DEVELOPING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  85  79  90  68 /  60  60  60  10
BROWNSVILLE          85  78  91  67 /  60  60  60  10
HARLINGEN            86  78  93  65 /  60  50  60  10
MCALLEN              87  78  91  66 /  60  50  20  10
RIO GRANDE CITY      88  73  90  63 /  60  50  20  10
SOUTH PADRE ISLAND   83  79  86  70 /  60  60  60  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ253>257.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM CDT SATURDAY FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

61/67
Hazardous weather outlook, Oct 30, 5:41 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
541 AM CDT FRI OCT 30 2015

TXZ248>257-311045-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
541 AM CDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 9 AM
WITH TORRENTIAL RAINS AND LOCAL NUISANCE FLOODING AS WELL AS
FREQUENT CLOUD TO GROUND LIGHTNING AND POSSIBLE WIND GUSTS TO 50
MPH. SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND
EVENING WILL PRODUCE BRIEF DOWNPOURS REDUCING VISIBILITIES BELOW
1 MILE...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS
TO 50 MPH. IN ADDITION...MINOR FLOODING OF POOR DRAINAGES AREAS
IS LIKELY.

FLOODING: WITH THE GROUND SATURATED OR NEAR SATURATED ACROSS
SOUTHEAST PORTIONS OF HIDALGO COUNTY...EASTERN PORTIONS OF WILLACY
COUNTY AND NORTHWEST PORTIONS OF CAMERON COUNTY...ANY HEAVY
RAINFALL TODAY THROUGH TONIGHT WILL PRODUCE FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT FOR CAMERON...WILLACY AND HIDALGO
COUNTIES TODAY THROUGH TONIGHT.

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE LOWER
TEXAS COAST TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY: ISOLATED TO SCATTERED THUNDERSTORMS MAY CONTINUE ACROSS
THE COASTAL SECTIONS OF DEEP SOUTH TEXAS WITH OCCASIONAL CLOUD TO
GROUND LIGHTNING AND PERHAPS SOME HEAVY RAINFALL. AN ELEVATED RISK
OF RIP CURRENTS WILL CONTINUE ALONG THE LOWER TEXAS COAST.

TUESDAY: SCATTERED THUNDERSTORMS ARE EXPECTED ALONG A WARM FRONT.
OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL
AND NUISANCE FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY NEED TO BE ACTIVATED TODAY AND TONIGHT.

GMZ130-132-135-150-155-170-175-311045-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
541 AM CDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS: SOUTHEAST TO SOUTH WINDS MAY GUST TO 30 KNOTS
EXCEPT UP TO GALE FORCE IN STRONGER THUNDERSTORMS THAT MOVE
ACROSS THE LOWER TEXAS COASTAL WATERS THIS AFTERNOON AND
EVENING. SEAS WILL BECOME HAZARDOUS BUILDING UP TO 5 TO 8 FEET
TODAY AND 7 TO 10 FEET TONIGHT. HOWEVER...DANGEROUS WAVES AND
CHOP ARE LIKELY IN THE CORE OF STRONGER THUNDERSTORMS. SMALL CRAFT
ADVISORIES ARE IN EFFECT FOR THE LAGUNA MADRE AND THE OFFSHORE
WATERS OF THE LOWER TEXAS COAST TODAY AND TONIGHT.

LIGHTNING: FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE LIKELY
WITH THUNDERSTORMS THIS AFTERNOON AND EVENING.

RAIN: TORRENTIAL WIND DRIVEN RAIN WILL REDUCE VISIBILITIES TO
BELOW 1 NAUTICAL MILE AND PERHAPS NEAR ZERO WITH THUNDERSTORMS
THIS AFTERNOON AND EVENING.

TONIGHT...ADDITIONAL THUNDERSTORMS MAY REDEVELOP OVER THE GULF
WATERS...WITH OCCASIONAL TO FREQUENT CLOUD TO WATER
LIGHTNING...POTENTIAL WIND GUSTS TO 30 KNOTS...AND DOWNPOURS
REDUCING VISIBILITY TO 1 TO 3 NAUTICAL MILES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TUESDAY...SCATTERED THUNDERSTORMS ALONG A NORTHWARD MOVING WARM
FRONT MAY PRODUCE OCCASIONAL CLOUD TO WATER LIGHTNING AND A
BRIEF DOWNPOURS REDUCING VISIBILITY TO 1 TO 3 NAUTICAL MILES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY NEED TO BE ACTIVATED TODAY AND TONIGHT.

BSG/MC

In the hours before

Special weather statement, Oct 30, 5:15 AM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
515 AM CDT FRI OCT 30 2015

TXZ255-257-301100-
INLAND CAMERON TX-COASTAL CAMERON TX-
515 AM CDT FRI OCT 30 2015

...SPECIAL WEATHER STATEMENT...

AT 512 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VILLA NUEVA ELEMENTARY SCHOOL...OR NEAR OLMITO...MOVING NORTHEAST AT
20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH HEAVY RAIN AND
FREQUENT LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
SAN BENITO...LOS FRESNOS...SOUTH PADRE ISLAND...RANCHO VIEJO...RIO
HONDO...LOS INDIOS...LA PALOMA...LAURELES...DOWNTOWN BROWNSVILLE AND
CAMERON PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2589 9752 2603 9764 2603 9776 2630 9756
      2639 9740 2627 9728 2624 9733 2623 9727
      2624 9719 2620 9729 2622 9719 2624 9718
      2599 9715 2593 9735 2584 9737
TIME...MOT...LOC 1012Z 210DEG 39KT 2596 9758

TORRES
Special weather statement, Oct 30, 5:41 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
541 AM CDT FRI OCT 30 2015

TXZ254-255-301130-
INLAND WILLACY TX-INLAND CAMERON TX-
541 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILLACY AND
NORTHWESTERN CAMERON COUNTIES UNTIL 630 AM CDT...

AT 541 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MARINE MILITARY ACADEMY...OR OVER HARLINGEN...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SAN BENITO...LA FERIA...SANTA ROSA...LYFORD...RANCHO
VIEJO...RIO HONDO...PALM VALLEY...LA PALOMA AND RANGERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2609 9786 2645 9786 2644 9750 2634 9746
      2601 9753
TIME...MOT...LOC 1041Z 186DEG 35KT 2624 9769

TORRES
Special weather statement, Oct 30, 6:02 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
602 AM CDT FRI OCT 30 2015

TXZ251-254-256-301145-
INLAND WILLACY TX-COASTAL WILLACY TX-KENEDY TX-
602 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...EASTERN
HIDALGO AND WILLACY COUNTIES UNTIL 645 AM CDT...

AT 602 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAN PERLITA HIGH SCHOOL...OR 7 MILES EAST OF RAYMONDVILLE...MOVING
NORTH AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RAYMONDVILLE...LYFORD...LASARA...SAN PERLITA...RUDOLPH...RAYMONDVILLE
POLICE DEPARTMENT...RAYMONDVILLE FIRE STATION...NORIAS...YTURRIA AND
LYFORD ELEMENTARY SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2679 9748 2678 9749 2678 9748 2677 9747
      2677 9748 2676 9747 2673 9747 2634 9751
      2636 9786 2643 9786 2644 9792 2681 9795
      2680 9751 2680 9750 2679 9751 2679 9749
      2680 9746
TIME...MOT...LOC 1102Z 182DEG 34KT 2645 9767

TORRES
Local storm report, Oct 30, 9:09 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
909 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     WILLAMAR                26.45N  97.62W
10/30/2015                   WILLACY            TX   EMERGENCY MNGR

            *** 1 INJ *** WILLACY COUNTY EM REPORTED WIND DAMAGE AT
            THE INTERSECTION OF FM 490 AND FM 1420. WINDOWS WERE
            BLOWN OUT OF SEVERAL CARS AND THE ROOF WAS TORN OFF OF A
            MOBILE HOME. 1 INURY FROM FLYING DEBRIS REPORTED.

&&

EVENT NUMBER BRO1500163

EB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 9:57 PM CDTAreal Flood WarningBROWillacy22 hr
Oct 29, 10:06 PM CDTSmall Craft AdvisoryBRO39 hr
Oct 30, 3:39 AM CDTSpecial Weather StatementBROJim Hogg51 min
Oct 30, 4:02 AM CDTFlash Flood WatchBROCameron, Hidalgo, Willacy33 hr
Oct 30, 4:25 AM CDTSmall Craft Advisory for WindsBRO27 hr
Oct 30, 5:15 AM CDTSpecial Weather StatementBROCameron45 min
Oct 30, 5:41 AM CDTSpecial Weather StatementBROCameron49 min
Oct 30, 6:02 AM CDTSpecial Weather StatementBROWillacy43 min
Oct 30, 6:18 AM CDTSevere Thunderstorm WarningBROCameron, Willacy27 min
Oct 30, 6:47 AM CDTSevere Thunderstorm WarningBROKenedy, Willacy43 min
Oct 30, 7:29 AM CDTSevere Thunderstorm WarningBROKenedy, Willacy31 min
Oct 30, 7:48 AM CDTSpecial Marine WarningBRO27 min
Oct 30, 7:56 AM CDTSevere Thunderstorm WarningBROKenedy34 min
Oct 30, 8:10 AM CDTSpecial Marine WarningBRO35 min
Oct 30, 8:37 AM CDTSpecial Marine WarningBRO23 min
Oct 30, 8:50 AM CDTSpecial Marine WarningBRO25 min
Oct 30, 9:10 AM CDTSpecial Marine WarningBRO35 min
Oct 30, 9:28 AM CDTFlash Flood WarningBROWillacy2 hr
Oct 30, 9:37 AM CDTSpecial Marine WarningBRO23 min
Oct 30, 9:53 AM CDTSpecial Marine WarningBRO37 min
Oct 30, 10:12 AM CDTSevere Thunderstorm WarningBROKenedy, Willacy33 min
Oct 30, 10:22 AM CDTSpecial Marine WarningBRO23 min
Oct 30, 10:26 AM CDTSpecial Marine WarningBRO34 min
Oct 30, 10:35 AM CDTSpecial Marine WarningBRO25 min
Oct 30, 10:56 AM CDTSpecial Marine WarningBRO34 min
Oct 30, 11:16 AM CDTSpecial Marine WarningBRO29 min
Oct 30, 11:29 AM CDTFlash Flood WarningBROWillacy2 hr
Oct 30, 11:35 AM CDTFlash Flood WarningBROCameron85 min
Oct 30, 12:07 PM CDTFlash Flood WarningBROCameron83 min
Oct 30, 12:54 PM CDTFlash Flood WarningBROCameron111 min
Oct 30, 1:34 PM CDTAreal Flood WarningBROWillacy6 hr
Oct 30, 2:50 PM CDTAreal Flood WarningBROCameron18 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.